# SDR SWAA2020062991254

- Difficulty date: June 10, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PASSENGER CABIN SIDEWALL PANEL 232YHW EXIT LIGHT ASSEMBLY WAS DAMAGED.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01-960-802; STEP 3, D5, D6, 10. OPS CHECKED IAW MM 33-51-00-720-801, AND MM 33-51-00-710-801, TESTED GOOD.
